Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taking regesterone tablets for not getting periods. Do I need to get checked for yeast infection?

My doctor prescribed me regestrone tablets for not getting my periods for 3 months.I ve to consume them on a regular basis like morning and night for 3 days.But I took it irregularly & I still haven t got my periods though I completed those after 3 days. So anything wrong with me? Or I ve to take more dosage or I ve to check for some other problems like yeast infection or something? Help me please!!! I am desperate for a solution.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
May 2013
Thanks for the query.

Sometimes the withdrawal bleeding will take around one week to occur after completion of the dosage.
And sometimes 5 days course is needed to induce withdrawal bleeding.
Now you better wait for four more days and possibly by that time you will get withdrawal bleeding.
If not consult your doctor once again and undergo ultrasound.
Depending on the scan findings the treatment can be modified.
Usually mild yeast infection etc. may not affect the menstrual cycle.
Take care.

Answered: Mon, 4 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor